MAUDE Adverse Event Report: AGILITI HEALTH - HAYS RAYE'S, INC DBA SIZEWISE MANUFACTURING; 120V LOW BED 39"

AGILITI HEALTH - HAYS RAYE'S, INC DBA SIZEWISE MANUFACTURING; 120V LOW BED 39"
Model Number 33060200
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/16/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device misuse: bedframe used in home (vs healthcare) setting.User sat at head end of bed while holding headboard and utilized the bed head-end raise function via hand controller to lift entire body weight to assist with standing.The improper weight distribution resulted in actuator failure.
 
Event or Problem Description
Bedframe not working properly while in patient use, however patient was not injured.Bed's head articulation has movement but is jerky.Patient needs to help the actuator in order for it to move.Actuator gives out when putting a load of weight on it.

Brand Name
RAYE'S, INC DBA SIZEWISE MANUFACTURING
Common Device Name
120V LOW BED 39"
Manufacturer (Section D)
AGILITI HEALTH - HAYS
500 commerce pkwy
hays KS 67601
Manufacturer (Section G)
AGILITI HEALTH - HAYS
500 commerce pkwy
hays KS 67601
Manufacturer Contact
kari brower
500 commerce pkwy
hays, KS 67601
MDR Report Key22146502
Report Number1931307-2025-00014
Device Sequence Number18051999
Product Code FNL
UDI-Device Identifier00845699000012
UDI-Public00845699000012
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Y
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Repair
Type of Report Initial
Report Date (Section B) 06/04/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number33060200
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date06/04/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/02/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexMale
Patient Weight247 KG